# SDR CALA2022060801454

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 45,961 hours, 23,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Inoperative
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY (12WL) CAPACITY TEST FAILURE AS NOTED ON LTPR NR# 5001159309-0010. EPSU BATTERY(12WL)FAILED ON EMERGENCY LIGHTING BATTERY CAPACITY LOG PAGE:8769243. WORK ACCOMPLISHED BY V933645 AND INSPECTED BY TEST AND REQUIRES REPLACEMENT.PERFORMED REPLACEMENT OF EMERGENCY V934782. (12WL) IAW AMM:33-51-38-400-002 REV.115. P/N OFF:AD-3214-31 -S/N OFF:213068, P/N ON:AD-3214-31,- S/N ON:289185.TEST SATISFACTORY
